h1

Halfway my 3rd Chemotherapy

March 16, 2009

I was not that much ill or feeling sick during the first two chemo cycles but this 3rd cycle hit me hard. But let me start at the beginning. Last week Wednesday I visited the Neuro-Oncologist for a regular “chemo-visit”. Super-nurse was also there, a very pleasant surprise. The Neuro-Oncologist explained that everything looked ok to them and the chemo didn’t have to be adjusted. He gave us a receipt for the 3rd cycle.

The first two days I was not affected by side effects but from day three I was becoming more and more nauseous until the point that had to throw up. I was feeling so sick (I was still heaving long after my stomach was empty)! What was worse that I threw up only half an hour after I took my medication. Monling was so brave to inspect my vomit looking pills. And indeed she found a tablet of  Pantozol  (protection for my stomach) and vitamin pills. The Keppra pills were probably all dissolved by my gastric acid.

Fortunately I had taken the chemo (Temodal)  one hour before I threw up and so it was long gone from my stomach. We decided to not to let me take another 1250 mg Keppra because we were not sure how much my body had absorbed in the first place. That decision would increase the chance on seizures but what the heck. Later we called Super nurse and she confirmed that we handled the situation correctly.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: